Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

Pages: 1
Ike
Unregistered

Losing hair
      #3403 - 04/06/00 08:27 PM

hello everyonee, I tested POZ 1 1/2 year ago, am trying to deal with as best possible alone. to be very frank, I am very scared. I am now experiencing a problem which I beleive is being caused by my med.
I am currently on crixivan/combabir and Norvir and I noticed that for about a year now, I am losing my body hair, legs, chest, underarms and elsewhere. My doctor advised to use moisterizers which I do, I have tried practically all of them out there and still no help. I dont want to change my therapy since it seems to be working for me, I certainly do thank GOD for life/health not only for myself but for everyone out there. I am just seeking advise from anyone out there who may or may have experienced the same with this therapy, is there any remedie ...




Post Extras: Remind Me!   Notify Moderator  
Toto
Unregistered

Re: Losing hair new
      #3404 - 04/06/00 08:27 PM

Hi there,
I'm also on Crixivan, and have been for about a year. I have also experienced this problem with hair loss. I've asked everyone I know, and I actually found an article about it. The article does say, that once you stop Crixivan the hair does groe back, so that's reasuring!!!... I also know that some how this med brings down the vitamine A in your body. The only thing that I've found helpfull has been rubbing inn some almond oil with just a few drops of vitamine.E into your scalp. Just remember, to much vit.A can be harmful for you and so can vit.E, so do check with a doc. or farmacist, or someone who knows what there are talking about before you start.
Good luck and I hope you have enough hair like me to last you for a while!
Toto




Post Extras: Remind Me!   Notify Moderator  
Mike
Unregistered

Re: Losing hair new
      #3405 - 04/06/00 08:28 PM

I have had same problem with loss of body hair, but i think it is more a result of low testosterone levels in my body, because I was loosing body hair even before I started protease inhibitors (but it may have gotten worse once starting them too). Once, I started weekly 100mg injections of testosterone, my body hair started to return to some degree. If you are also have low libido, few erections, depression, fatigue, and muscle loss, you might wanna speak to yer doc about testosterone supplementation - check "testosterone therapy" in search engine of this website and also www.medibolics.com




Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2635

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3